MathSciNet Relay Station
MathSciNet bibliographic data
MR716817 (85j:60113) 60H20 (60H10)
Melʹnikov, A. V. Stochastic equations and Krylov's estimates for semimartingales. Stochastics 10 (1983), no. 2, 81–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement